Publications of J.G. Peters
BACK TO MASCOTTE PUBLICATION INDEX

Publications of J.G. Peters

Articles in journal or book chapters
  1. P. Giabbanelli and J. G. Peters. Complex networks and epidemics. Technique et Science Informatiques, 20(2):181-212, 2011. [Abstract] [bibtex-entry]

  2. J.-C. Bermond, P. Fraigniaud, and J.G. Peters. Antepenultimate Broadcasting. Networks, 26(3):125--137, 1995. [bibtex-entry]

  3. J.-C. Bermond, P. Hell, A. L. Liestman, and J. G. Peters. Broadcasting in bounded degree graphs. SIAM Journal on Discrete Mathematics, 5(1):10--24, 1992. [PDF ] [bibtex-entry]

  4. J.-C. Bermond, P. Hell, A. L. Liestman, and J. G. Peters. Sparse broadcast graphs. Discrete Applied Mathematics, 36:97--130, 1992. [bibtex-entry]


BACK TO MASCOTTE PUBLICATION INDEX




Last modified: Thu Oct 10 14:10:02 2013


This document was translated from BibTEX by bibtex2html